Sh:735

Bib entry
@article{Sh:735,
 author = {Shelah, Saharon and Stepr{\={a}}ns, Juris},
 title = {{Martin's axiom is consistent with the existence of nowhere trivial automorphisms}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {130},
 number = {7},
 year = {2002},
 pages = {2097--2106},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-01-06280-3},
 mrclass = {03E50 (03E35)},
 mrnumber = {1896046},
 mrreviewer = {Andrzej Szyma\'nski},
 doi = {10.1090/S0002-9939-01-06280-3},
 note = {\href{https://arxiv.org/abs/math/0011166}{arXiv: math/0011166}},
 arxiv_number = {math/0011166}
}